# SDR R61A2021012700117

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE LONGITUDINAL BEAM UPPER CAP AT FR 87, RT SIDE.  CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE LONGITUDINAL BEAM UPPER CAP AT FR 87 RT SIDE REPAIRED, IAW SRM  53-23-10 PAR 6F.  A/C REMAINS IN CHECK.
